S-asymptotic of solutions of the
elliptic partial differential equation
Novi Sad Journal of Mathematics, Tome 19 (1989) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1989_19_1a_5,
author = {Stankovi\'c Bogoljub},
title = {S-asymptotic of solutions of the
elliptic partial differential equation},
journal = {Novi Sad Journal of Mathematics},
pages = {65-72},
year = {1989},
volume = {19},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1989_19_1a_5/}
}
Stanković Bogoljub. S-asymptotic of solutions of the elliptic partial differential equation. Novi Sad Journal of Mathematics, Tome 19 (1989) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1989_19_1a_5/